# SDR AALA20100109JFK02

- Difficulty date: January 9, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 32,728 hours, 8,563 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTS AT SEAT ROW 17DEF INOPERATIVE.  SECURED CONNECTOR.
